Về ứng dụng của ngôn ngữ lập trình Mathematica trong xích Maxkov

Nguyễn Việt Long, Ung Ngọc Quang
Author affiliations

Authors

  • Nguyễn Việt Long
  • Ung Ngọc Quang

DOI:

https://doi.org/10.15625/1813-9663/15/1/7728

Abstract

This paper presents an application of Mathematica Programing to Markov chains.

Metrics

PDF views
373

Published

28-01-2016

How to Cite

[1]
N. V. Long and U. N. Quang, “Về ứng dụng của ngôn ngữ lập trình Mathematica trong xích Maxkov”, J. Comput. Sci. Cybern., vol. 15, no. 1, pp. 14–19, Jan. 2016.

Issue

Section

Computer Science